Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a nurse concerning a 24 year old female patient who in April 2007, "about two months ago" was vaccinated IM with a first dose of Gardasil. Within about a half an hour, the patient experienced chest pains, nausea, tightening of the throat, and an irregular heartbeat. The nurse reported that the patient has been hospitalized twice for the irregular heartbeat since receiving Gardasil. The nurse also reported that the patient has no prior history of heartbeat irregularities. Laboratory diagnostic studies included blood pressure and monitoring. At the time of this report, the patient''s outcome was unknown. No product quality complaint was involved. Additional information has been requested.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166